Alert archive / Mississippi / Flash Flood Warnings in 2017

Flash Flood Warning 30, NWS Jackson, MS

April 26, 2017Hinds County, Madison County, Rankin County, Mississippi

NWS Jackson, MS issued this flash flood warning at Apr 26, 2017, 9:47 PM CDT for Hinds County, Madison County, Rankin County, Mississippi. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 26, 2017, 9:47 PM CDT (02:47 UTC)
Expired
Apr 27, 2017, 12:45 AM CDT
In force
3 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

Counties Hinds County, MS, Madison County, MS, Rankin County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 30 km from the middle of the area, began a volume at 02:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 2.8 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2017-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 448 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2017-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 113 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
448 J/kg
Mixed-layer CIN
-135 J/kg
Mixed-layer LCL
1294 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
113 m²/s²
0-3 km storm-relative helicity
161 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted.

139 
WGUS54 KJAN 270247
FFWJAN
MSC049-089-121-270545-
/O.NEW.KJAN.FF.W.0030.170427T0247Z-170427T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson MS
947 PM CDT WED APR 26 2017

The National Weather Service in Jackson has issued a

* Flash Flood Warning for...
  Central Rankin County in central Mississippi...
  Hinds County in central Mississippi...
  Southern Madison County in central Mississippi...

* Until 1245 AM CDT

* At 946 PM CDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Flash flooding is expected to 
  begin shortly. Up to one to two inches an hour or more are 
  possible in these thunderstorms.

* Some locations that will experience flooding include...
  Jackson, Clinton, Pearl, Madison, Ridgeland, Brandon, Canton,
  Byram, Flowood, Richland, Star, Florence, Raymond, Terry, Bolton,
  Pocahontas, Goshen Springs, Pisgah, Dry Grove and Gluckstadt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 3205 9065 3250 9039 3261 8978 3205 9003

$$

DC
2 follow-up statements
884 
WGUS74 KJAN 270400
FFSJAN

Flash Flood Statement
National Weather Service Jackson MS
1100 PM CDT WED APR 26 2017

MSC049-089-270409-
/O.CAN.KJAN.FF.W.0030.000000T0000Z-170427T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hinds MS-Madison MS-
1100 PM CDT WED APR 26 2017

...THE FLASH FLOOD WARNING FOR HINDS AND SOUTHERN MADISON COUNTIES IS
CANCELLED...

Flooding is no longer expected to pose a threat. Please continue to
heed any remaining road closures.

LAT...LON 3209 9023 3209 9025 3218 9024 3220 9018
      3225 9021 3229 9018 3229 9015 3231 9016
      3234 9011 3238 9010 3240 9007 3244 9007
      3244 9004 3248 9002 3251 8993 3258 8986
      3259 8979 3205 9003 3205 9023

$$

MSC121-270545-
/O.CON.KJAN.FF.W.0030.000000T0000Z-170427T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Rankin MS-
1100 PM CDT WED APR 26 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT FOR
CENTRAL RANKIN COUNTY...

At 1059 PM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Up to two inches of rain have already
fallen. Flash flooding is expected to begin shortly.

Some locations that will experience flooding include...
Jackson, Pearl, Brandon, Flowood, Richland, Star, Florence, Pisgah,
Goshen Springs, Whites, Monterey and Fannin.

Additional rainfall amounts of up to around an inch are possible in 
the warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 3209 9023 3209 9025 3218 9024 3220 9018
      3225 9021 3229 9018 3229 9015 3231 9016
      3234 9011 3238 9010 3240 9007 3244 9007
      3244 9004 3248 9002 3251 8993 3258 8986
      3259 8979 3205 9003 3205 9023

$$

DC
589 
WGUS74 KJAN 270440
FFSJAN

Flash Flood Statement
National Weather Service Jackson MS
1140 PM CDT WED APR 26 2017

MSC121-270450-
/O.CAN.KJAN.FF.W.0030.000000T0000Z-170427T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Rankin MS-
1140 PM CDT WED APR 26 2017

...THE FLASH FLOOD WARNING FOR CENTRAL RANKIN COUNTY IS CANCELLED...

The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.

LAT...LON 3209 9023 3209 9025 3218 9024 3220 9018
      3225 9021 3229 9018 3229 9015 3231 9016
      3234 9011 3238 9010 3240 9007 3244 9007
      3244 9004 3248 9002 3251 8993 3258 8986
      3259 8979 3205 9003 3205 9023

$$

DC

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Apr 26, 6:21 PM CDT, 3 hours 26 minutes earlier.

Area forecast discussion, Apr 26, 6:21 PM CDT, 3 hours 26 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
621 PM CDT Wed Apr 26 2017

.UPDATE...
Updated for 00Z aviation discussion

&&

.AVIATION...
00Z TAF discussion:
A squall line of thunderstorms will move through the area prior to
27/10Z. As storms move through, a quick lowering of ceilings and
visibilities to IFR/MVFR can be expected followed shortly behind
with a transition of winds to the northwest. Winds will continue
at 10 to 20 knots with gusts to near 30 knots./26/

&&

.DISCUSSION...
Tonight through Thursday:

Latest satellite imagery showed an upper trough moving through the
plains. The forcing and instability had forced a positive tilted
squall line to materialized across the ArkLaTex into Southeast
Missouri. On the surface a front was observed across East Texas into
West Arkansas with deepening low pressure across Northeast Texas.
The resultant pressure gradient has developed gusty winds across
the region especially over the delta area of the forecast area.
The atmosphere was rather capped across the region at mid
afternoon with readings in the upper 70s to the lower 80s.

For tonight expect a squall line to enter our western counties and
parishes by 5 pm. Instability and shear will be increasing from the
west for the remainder of this afternoon into this evening.  We will
have anomalous pwats of around 1.8 inches for some decent rainfall
rates as the squall lines moves through the region. We could see
rainfall rates of 1 to 2 inches with the line passage. It looks like
the 0-3 km bulk vectors will be generally parallel to the line. With
the linear mode in play SPC has taken out the moderate risk for our
far western area. In the wake of the squall line gusty winds will
taper off from the west, Thus wind advisory criteria should expire
by 9 pm. CAM guidance models show that the line should sweep across
the area rather quickly and exit the region by around 1 am. The
primary risk will be damaging winds, golfball sized hail, and some
tornadoes. The rains will exit the region by sunrise Thursday.
On Thursday high pressure will build across the ArkLaMiss from the
west.

As far as temperatures are concern lows tonight will range from the
lower 50s west to the lower 60s southeast. Highs on Thursday will
range from the middle 70s north to the lower 80s southeast./17/

Thursday night through Wednesday...no big changes were made to the
forecast. After the boundary passes tonight, temperatures will be
near normal for a day. Warmth will quickly return Friday and
continue into the Saturday. Another cold front will bring storms
and cooler air for a day or two early next week. Overnight lows
may also fall into the upper 40s Sunday night behind the boundary.
Rain chances for the next day or two will be small, with mainly
isolated shower and thunderstorm activity expected. By Sunday, a
deepening low pressure system will help to push plenty of moisture
into the region. Good lapse rates and passing upper jets will
increase the potential for severe on Sunday. Models seem a little
slower with the system, so it may be Sunday morning and afternoon.
Well above normal moisture values should produce more heavy
rainfall. Estimated amounts were around 2-3 inches across the
area. Combined with heavy rain from today and streams across the
region could see some rises. Flash flooding will also be a
concern. Definitely a good time to clear some drains to help move
the rain along. The next system around Wednesday/Thursday has some
decent lapse rates, so there could be a series of severe events
with hail and winds over the next week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       56  78  63  88 /  79   2   5  14
Meridian      59  80  62  87 /  77  11   8  14
Vicksburg     54  75  61  87 /  70   2   5  14
Hattiesburg   62  82  64  86 /  77  10   9  14
Natchez       54  77  62  87 /  75   2   5  14
Greenville    53  74  60  86 /  65   2   5  14
Greenwood     54  74  60  86 /  69   3   4  14

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Wind Advisory until 9 PM CDT this evening for MSZ018-019-025-034-
     035-040-041.

LA...Wind Advisory until 9 PM CDT this evening for LAZ007>009-015-016-
     023>026.

AR...Wind Advisory until 9 PM CDT this evening for ARZ074-075.

&&
Hazardous weather outlook, Apr 26, 8:41 PM CDT, 1 hour 6 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
841 PM CDT Wed Apr 26 2017

ARZ074-LAZ007-280145-
Ashley-Morehouse-
841 PM CDT Wed Apr 26 2017

This hazardous weather outlook is for portions of southeast
Arkansas, and northeast Louisiana.

.DAY ONE...Tonight and Thursday

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday night through Tuesday

Severe thunderstorms with heavy rainfall are possible within the
region this weekend, especially late Saturday night through
Sunday. This potential weather event is still several days away
and the timing and impacts will likely be adjusted in later
forecasts.

(www.weather.gov/images/jan/graphicast/image3.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region Saturday
night through Sunday night.

ARZ075-LAZ008-009-015-MSZ018-034-280145-
Chicot-West Carroll-East Carroll-Richland-Bolivar-Washington-
841 PM CDT Wed Apr 26 2017

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, and northwest Mississippi.

.DAY ONE...Tonight and Thursday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...This Evening

A squall line will move across area this evening and exit the
area by 10 PM. Severe storms capable of damaging winds and hail
up to quarter size are possible.

(www.weather.gov/images/jan/graphicast/image1.png)

.DAYS TWO THROUGH SEVEN...Thursday night through Tuesday

Severe thunderstorms with heavy rainfall are possible within the
region this weekend, especially late Saturday night through
Sunday. This potential weather event is still several days away
and the timing and impacts will likely be adjusted in later
forecasts.

(www.weather.gov/images/jan/graphicast/image3.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight
and Saturday night through Sunday night.

LAZ016-023>026-MSZ019-025>033-035>066-072>074-280145-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Sunflower-
Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw-
Oktibbeha-Humphreys-Holmes-Attala-Winston-Noxubee-Issaquena-
Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-Warren-Hinds-Rankin-
Scott-Newton-Lauderdale-Claiborne-Copiah-Simpson-Smith-Jasper-
Clarke-Jefferson-Adams-Franklin MS-Lincoln-Lawrence-
Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest-
841 PM CDT Wed Apr 26 2017

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, north central Mississippi, and
south central Mississippi.

.DAY ONE...Tonight and Thursday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...This evening into the overnight

A squall line will continue to move across the area tonight.
The primary risk will be damaging winds and quarter sized hail,
but a tornado cannot be ruled out.

(www.weather.gov/images/jan/graphicast/image1.png)

.DAYS TWO THROUGH SEVEN...Thursday night through Tuesday

Severe thunderstorms with heavy rainfall are possible within the
region this weekend, especially late Saturday night through
Sunday. This potential weather event is still several days away
and the timing and impacts will likely be adjusted in later
forecasts.

(www.weather.gov/images/jan/graphicast/image3.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight
and Saturday night through Sunday night.

15

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms are expected.
Moderate...Severe storms expected with significant
 severe weather possible.
Enhanced...Severe storms expected.
Slight...Severe storms possible.
Marginal...Isolated severe storms possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   www.weather.gov/jan/safe
Latest Weather Briefing...
   www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   www.spc.noaa.gov/
Meso Analysis...
   www.spc.noaa.gov/exper/mesoanalysis/Day 1 through 3 Outlooks...
   www.spc.noaa.gov/products/outlook/
Storm Reports...
   www.spc.noaa.gov/climo/online/

In the hours before

Local storm report, Apr 26, 9:37 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
937 PM CDT WED APR 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0854 PM     TSTM WND DMG     4 W BENTONIA            32.64N 90.44W
04/26/2017                   YAZOO              MS   EMERGENCY MNGR

            TWO TREES DOWNED ACROSS MS HIGHWAY 433.

&&

DL
Local storm report, Apr 26, 9:39 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
939 PM CDT WED APR 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     TSTM WND DMG     4 ENE YAZOO CITY        32.89N 90.34W
04/26/2017                   YAZOO              MS   EMERGENCY MNGR

            TREE DOWNED ON GRABALL FREERUN RD.

&&

DL
Local storm report, Apr 26, 9:40 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
940 PM CDT WED APR 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     TSTM WND DMG     3 ESE YAZOO CITY        32.84N 90.36W
04/26/2017                   YAZOO              MS   EMERGENCY MNGR

            TREE DOWNED ON OLD BENTON RD.

&&

DL
Local storm report, Apr 26, 9:41 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
941 PM CDT WED APR 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0844 PM     TSTM WND DMG     1 SSW YAZOO CITY        32.85N 90.41W
04/26/2017                   YAZOO              MS   EMERGENCY MNGR

            TREE DOWNED ON MADISON ST.

&&

DL
Local storm report, Apr 26, 9:44 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
944 PM CDT WED APR 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0936 PM     HAIL             2 SW CLINTON            32.32N 90.36W
04/26/2017  E1.00 INCH       HINDS              MS   PUBLIC

            QUARTER SIZE OFF CLINTON RAYMOND RD. REPORT
            VIA SOCIAL MEDIA.

&&

DL
Local storm report, Apr 26, 9:47 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
947 PM CDT WED APR 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0929 PM     FLASH FLOOD      1 SSW YAZOO CITY        32.85N 90.41W
04/26/2017                   YAZOO              MS   EMERGENCY MNGR

            FLASH FLOODING REPORTED ON BROADWAY, 12TH
            AND JACKSON, BRIDGE ST, WEBSTER, CALHOON,
            GRAND AVE, AND ROSEDALE ST. ONE FAMILY HAD
            TO BE RESCUED FROM CAR THAT TRIED TO
            NAVIGATE UNDER A LOW LYING RAILROAD TRESTLE.

&&

DL

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 7:06 PM CDTSevere Thunderstorm WarningJANIssaquena54 min
Apr 26, 7:31 PM CDTSevere Thunderstorm WarningJANHumphreys, Issaquena, Sharkey, Sunflower, Washington59 min
Apr 26, 7:55 PM CDTSevere Thunderstorm WarningJANHumphreys, Issaquena, Sharkey, Warren, Yazoo65 min
Apr 26, 7:58 PM CDTSevere Thunderstorm WarningJANHolmes, Humphreys, Leflore, Sunflower62 min
Apr 26, 8:16 PM CDTSevere Thunderstorm WarningJANClaiborne, Warren59 min
Apr 26, 8:30 PM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Leflore, Montgomery39 min
Apr 26, 8:45 PM CDTSevere Thunderstorm WarningJANAttala, Hinds, Holmes, Madison, Yazoo60 min
Apr 26, 8:53 PM CDTSevere Thunderstorm WarningJANAttala, Carroll, Holmes, Montgomery67 min
Apr 26, 9:01 PM CDTSevere Thunderstorm WarningJANClaiborne, Copiah, Hinds59 min
Apr 26, 9:37 PM CDTSevere Thunderstorm WarningJANLeake, Madison, Rankin, Scott53 min
Apr 26, 9:44 PM CDTSevere Thunderstorm WarningJANHinds, Rankin61 min
Apr 26, 9:45 PM CDTSevere Thunderstorm WarningJANChoctaw, Grenada, Montgomery, Webster23 min
Apr 26, 9:51 PM CDTSevere Thunderstorm WarningJANAttala, Leake, Madison54 min
Apr 26, 10:23 PM CDTSevere Thunderstorm WarningJANAttala, Choctaw, Leake, Neshoba, Winston67 min
Apr 26, 10:32 PM CDTSevere Thunderstorm WarningJANScott58 min
Apr 26, 10:36 PM CDTSevere Thunderstorm WarningJANLeake, Neshoba39 min
Apr 26, 10:39 PM CDTSevere Thunderstorm WarningJANChoctaw, Clay, Lowndes, Oktibbeha47 min
Apr 26, 11:00 PM CDTSevere Thunderstorm WarningJANNewton60 min
Apr 26, 11:08 PM CDTSevere Thunderstorm WarningJANKemper, Noxubee67 min
Apr 26, 11:12 PM CDTSevere Thunderstorm WarningJANNeshoba33 min
Apr 26, 11:40 PM CDTSevere Thunderstorm WarningJANLauderdale50 min
Apr 26, 11:40 PM CDTSevere Thunderstorm WarningJANJefferson Davis, Lawrence, Lincoln, Marion23 min
Apr 26, 11:47 PM CDTSevere Thunderstorm WarningJANLowndes28 min
Apr 27, 12:13 AM CDTSevere Thunderstorm WarningJANKemper17 min
Apr 27, 12:30 AM CDTSevere Thunderstorm WarningJANClarke, Lauderdale60 min
Apr 27, 12:42 AM CDTSevere Thunderstorm WarningJANClarke, Jasper63 min
Apr 27, 12:47 AM CDTSevere Thunderstorm WarningJANJasper, Jones43 min
Apr 27, 1:06 AM CDTTornado WarningJANClarke, Lauderdale21 min
Apr 27, 1:45 AM CDTSpecial Weather StatementJANClarke30 min

Nearby

Flash Flood Warnings in Mississippi, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.